Posted 12/7/2009 8:24 AM (GMT -6)
Hi Friends ,
I am a new member of this blog and need some urgent help.
My father is 74 yrs old and had a prostrate operation 7 years back and an angioplasty done almost 18 months back. He started having Ecosprin and Clopilet as blood thinner for his heart problem. He was pulling on well , but suddenly about 7 days back , he srated passing blood through Urine. The Urologist , after discussing with the cardiologist, asked to stop Ecosprin and Clopilet , instead gave Stiloz. The Urologis also gave medicines like Zanocin, Dicynone and Alfatam D. Tiill the time the blood thinner was not used , the blood stopped flowing, but again when clopilet was started after 5 days, after speaking with the Cardiologist , blood again started to flow through Urine. Some times blood clots were also coming out
We did all the possible tests including USG, PSA, Urine , all blood test etc. The results were
Prostrate dimension : 3X4.8X3.4 cm
Prostrate weight : 34 gm
USG showed a residual urine of 23.5 ml
PSA = 2.184 and PP blood - 173.
Urine culture showned no abnormality and ESR was 25
We are not able to understand what to do as we cannot stop the blood thinner for a long period. Could not see an alignment between the cardiologist and the urologist.
Has anyone faced this ckind of situation ? Grateful for any replies.